# SDR SWAA093775

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 16,336 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
